# SDR GTIA2016041701522

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 39,318 hours, 18,528 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 18 Abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

18  A,B,C OXYGEN MASK DEPLOYED.  REINSTALLED OXYGEN MASKS AT 18 A, B, C, IAW AMM 35-21-43. OPS CHECK GOOD.
